# SDR AALA202308186784

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 34,835 hours, 14,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCARF IN BASE MAINTENANCE: CORROSION SHIELD ASSEMBLY LOCATED FROM BS 767 TO BS 793 AT RBL 25. REPLACED SHIELD ASSEMBLY PER AARD 51-00-05-1.
